# SDR CALA2023072602331

- Difficulty date: July 25, 2023
- Submitted: July 26, 2023
- Operation: Air carrier
- Aircraft: N23707
- Make and model: Boeing 737724
- Aircraft serial: 28768
- Aircraft time: 76,586 hours, 27,640 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Door Sill
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN WET AREA ENTRY DOOR SIL I/B ANGLE HAS SURFACE CORROSION REF AAR N/R 9204624. REMOVED AND REPLACED ANGLE PASSENGER CABIN FWD WET AREA ENTRY DOOR SIL I/B AS PER REF B737 SRM 51-10-02-06-0 AND SRM 51-40-02-0G-0 WORK ACCOMPLISHED BY V894071
